# SDR BJNA100401

- Difficulty date: April 17, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 1 DEF, INOPERATIVE.
